Translator Disclaimer
July 2008 Canonical filtrations and stability of direct images by Frobenius morphisms II
Yukinori Kitadai, Hideyasu Sumihiro
Hiroshima Math. J. 38(2): 243-261 (July 2008). DOI: 10.32917/hmj/1220619460

Abstract

We study the stability of direct images by Frobenius morphisms. We prove that if the cotangent vector bundle of a nonsingular projective surface $X$ is semistable with respect to a numerically positive polarization divisor satisfying certain conditions, then the direct images of the cotangent vector bundle tensored with line bundles on $X$ by Frobenius morphisms are semistable with respect to the polarization. Hence we see that the de Rham complex of $X$ consists of semistable vector bundles if $X$ has the semistable cotangent vector bundle with respect to the polarization with certain mild conditions.

Citation

Download Citation

Yukinori Kitadai. Hideyasu Sumihiro. "Canonical filtrations and stability of direct images by Frobenius morphisms II." Hiroshima Math. J. 38 (2) 243 - 261, July 2008. https://doi.org/10.32917/hmj/1220619460

Information

Published: July 2008
First available in Project Euclid: 5 September 2008

zbMATH: 1201.14030
MathSciNet: MR2428865
Digital Object Identifier: 10.32917/hmj/1220619460

Subjects:
Primary: 14J60
Secondary: 13A35, 14J29

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.38 • No. 2 • July 2008
Back to Top